# SDR MWEA96608

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND REPAIR DOUBLER CRACKED ON OUTER PAN NEAR FWD LOWER STOP.  MAINTENANCE INSTALLED DOUBLER REPAIR IAW SRO 5934104.
